# SDR DL757010511

- Difficulty date: March 27, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Aircraft time: 44,583 hours, 22,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF AN EXISTING SKIN REPAIR BETWEEN FS 1681 & 1701 AND BETWEEN STRINGERS 18L & 19L REVEALED GOUGE DAMAGE TO THEREPAIR.  THE REPAIR WAS REMOVED AND THE FUSELAGE SKIN CUT   TO REMOVE ALL REPAIR FASTENER HOLES AND DAMAGE.  THE FINAL  CUTOUT WAS 10.5 INCHES  X 10.5 INCHES.  THE CUTOUT WAS REPAIRED WITH AN  EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 380355-14,   REV A.
